# SDR CA150223003

- Difficulty date: February 22, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,377 hours
- Engine: Pwc PW150A
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 400247501
- Condition: Odor
- Location: Rt Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE CLIMB AT 4000 FEET, THE FLIGHT ATTENDANT REPORTED A SMOKE ODOR IN THE REAR GALLEY. THE CBÏ¿½S FOR THE COFFEE MAKERS WERE PULLED AND THE SMELL DISSIPATED. THE AIRCRAFT DECLARED AN EMERGENCY AND RETURNED TO THE DEPARTURE AIRPORT. MAINTENANCE INVESTIGATION FOUND THE DRAINS FOR THE COFFEE MAKERS BLOCKED, IN ADDITION THE RH COFFEE MAKER HAD A STRONG BURNT ODOR TO IT. THE DRAINS WERE CLEARED AND BOTH COFFEE MAKERS WERE REPLACED.
